# SDR IPXA2020101361261

- Difficulty date: October 1, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751711
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 1 PYLON FAIRING 439AL FWD RIB IS DAMAGED.  REMOVED AND REPLACED DAMAGED NR 1 PYLON FAIRING 439AL FWD RIB, IAW MD-11 SRM 51-35-01 (MINOR).
